# SDR REXA2022012700162

- Difficulty date: December 7, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SIDE WALL SEAT RAIL #6 HAS (3) AREAS OF CORROSION BETWEEN FS.
693.00-720.85                                                   "
"REMOVED AND REPLACED R/H SIDE SEAT TRACK AND INSTALLED R/H TRIM     
RETAINER FS 669.40 TO FS 720.85 IAW CRJ900 AMM 53-00-49-000/801-A07 
AND AMM 53-00-49-400-801-A07 WVAC EMP STAMP #    "
